Friday, May 13, 2016

Panic Attacks thanks to the Pill?!

Yes, it is more fact that speculation at this point. There is no doubt in my entire body, mind, and soul that panic attacks are caused by the pill or the detox from them. The many synthetic hormones mixed with chemicals we gladly swallow down every day do cause damage...

...and one of those can be, yup you guessed it; Panic Attacks 

For those of you who have no idea what a panic attack feels like, let me try to explain it... 

All of a sudden, from seemingly nowhere, you start to feel nervous like something is wrong. Your internal senses are on high alert. Danger Danger Danger! However, your logical brain understands that nothing is wrong because you were just watching a romantic comedy on TV, or standing in line at the grocery store, or sitting at your desk at work, or taking a walk with the dog... Nothing about the situation you are in is dangerous, nor has it ever been in the past. 

It feels like your surroundings are closing in on you and there is no escape. Your heart starts to beat harder and faster, and your chest might even hurt. You feel like there is not enough oxygen, nor can you take a normal deep breath. You are so afraid... maybe you are dying. Yes, that is what you start to think after a few minutes. This is what dying feels like you tell yourself... It is time to die...  

Then, the attack ends. Out of nowhere it seems like. 

If this was your first attack, you hope that it was the only one... However, the more you get the more nervous you are going to be about getting them again. If you frequently get them at the grocery store - there is a pretty good chance you will become afraid of going to the grocery store because your reality of getting panic attacks there are bigger than the reality of how logically safe a grocery store really is. 

Panic attacks create fear and more panic attacks and you truly feel stuck in a place where you don't understand who you are anymore. You have no logical reason to these panic attacks. Yet, you seem to be completely unable to manage them or preventing them to come again.    

So, no matter if you are having panic attacks from side effects of the BC pill or any other medication, or if they are happening to you anyway.. I have decided to do a short live broadcast on how you can take care of yourself in those situations. The broadcast will happen either the end of May or June. To be notified on exactly when and stay updated like my page SunnySoul Coach on facebook, it is free ;) 

Love and support always. 

6 comments:

  1. This is what I have been dealing with since coming off the pill in April 2016. A month later I was taken to the hospital by ambulance from school (I am a teacher) due to severe heart palpitations (with an extreme fear of dying). I didn't know what had happened and I was so scared.
    This happened again two weeks later (drove myself to ER) and after all the blood work/urine/chest x-ray/EKG, doctors couldn't explain my elevated heart rate and wrote it off as a panic attack/panic disorder. I had never experienced these before stopping the pill (I am 31). I have had mild anxiety, but nothing like what I have been experiencing on and off over the last few months. The worst days seem to be during ovulation and right before my period. I take Xanax when needed and am on beta blockers now for my heart rate/blood pressure. I came off birth control pills because I was getting married and my husband and I were talking about having children, now I am feeling like I won't be healthy enough to carry a child.
    I am so glad to hear that there are others who have been experiencing similar issues. I feel relieved to know this is not in my head or that I don't have a heart disease like I initially thought. It has been a little over four months since stopping birth control. I have changed my diet completely (eat mostly organic, less sugar and carbs, no caffeine). Some days it is a struggle to wake up and get to work, and I try to remind myself that its hormones and things will get better. Some days I feel great, then others, I feel awful. I think it's really important to rest, get enough fluids, take vitamins, and most importantly, eat healthy- the days I don't feel well or have higher anxiety are the days I don't eat as strictly (for example I had macaroni salad last night at a BBQ and had insomnia all night). Besides anxiety, I have had hair loss, low libido (which just recently has improved), brain fog and tremors. I am just wondering how much longer this will take.... I know each body is different, and I try to focus on the positive changes I see occurring, but it is still hard not to feel discouraged. If I could quit working for a month and detox my body completely from everything, I would, but I feel like that is not an option. I have to work, I have to take these medications for now to help get me through

    ReplyDelete
    Replies
    1. Dear Lindsey,
      I know your struggle, but glad you found this. Hopefully you will see less and less of the panic attacks. Just know that they are signs of detox your body is going through - and it is a major one.

      Check out the "defuse your panic attacks" video I uploaded on facebook and you will have yet another tool to help you through the days when you feel it coming.
      https://www.facebook.com/yenprimesoul/videos/1562266700743475/

      Sending you much love and healing.

      Delete
    2. Lindsay- I'm going through the exact same thing right now... how are the beta blockers and xanax working for you? My doctor suggested the same thing for me but I said I need time to think about it. I've been to the ER a couple times because of the panic attacks....this whole ordeal just sucks.

      Delete
    3. Lindsay- I'm going through the exact same thing right now... how are the beta blockers and xanax working for you? My doctor suggested the same thing for me but I said I need time to think about it. I've been to the ER a couple times because of the panic attacks....this whole ordeal just sucks.

      Delete
  2. Anonymous9/13/2016

    I started to take Yasmin 28 in march and 7 days ago I realized that the reason I was having severe panic attacks all the time was because of the pills. I have been trying to describe to my boyfriends and friends what I have been feeling but nobody could understand. In August I think I cried every day.. I felt so bad and sometimes I felt that it was better if i died. Before I started to take Yasmin 28 I was a happy and strong woman that worked so hard in uni and at work. I havent been able to recognise who I am for the past few months and this hurt me so much. I am a woman who always knew what I want in life and where im headed but since march I have been a lost soul... all because of Yasmin 28.. My english isnt good enough.. I wish I could describe what this pill has done to me and my relationship with my boyfriend and family/friends. Its been 7 days since I stopped taking Yasmin 28 and I feel that a piece of me is coming back every day.
    Think twice before taking any pills.. Love your body and soul - its beautiful <3

    ReplyDelete
    Replies
    1. Anonymous9/13/2016

      it should say "describe to my boyfriend"

      Delete